A quasi-optimal non-overlapping domain decomposition algorithm for the Helmholtz equation

Y. Boubendir, X. Antoine, C. Geuzaine

Research output: Contribution to journalArticlepeer-review

74 Scopus citations

Abstract

This paper presents a new non-overlapping domain decomposition method for the Helmholtz equation, whose effective convergence is quasi-optimal. These improved properties result from a combination of an appropriate choice of transmission conditions and a suitable approximation of the Dirichlet to Neumann operator. A convergence theorem of the algorithm is established and numerical results validating the new approach are presented in both two and three dimensions.

Original languageEnglish (US)
Pages (from-to)262-280
Number of pages19
JournalJournal of Computational Physics
Volume231
Issue number2
DOIs
StatePublished - Jan 20 2012

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Domain decomposition methods
  • Finite elements
  • Helmholtz equation
  • Padé approximants

Fingerprint Dive into the research topics of 'A quasi-optimal non-overlapping domain decomposition algorithm for the Helmholtz equation'. Together they form a unique fingerprint.

Cite this